# SDR 2003F00481

- Difficulty date: May 23, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT MLG WHEEL WELL DOOR INTERIOR SKIN CRACKED AT STATION 17255.  REPAIRED DOOR IAW SRM 52-81-14, PAGE 258-264, FIGURE 205.  (M)
